MathSciNet Relay Station
MathSciNet bibliographic data
MR2606983 92D30 (34K13 34K18)
Zhang, Fen-Fen; Jin, Zhen; Sun, Gui-Quan Bifurcation analysis of a delayed epidemic model. Appl. Math. Comput. 216 (2010), no. 3, 753–767.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement